Alert archive / Louisiana / River Flood Warnings in 2015

River Flood Warning 47, NWS Lake Charles, LA

May 1, 2015Rapides Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at May 1, 2015, 8:40 AM CDT for Rapides Parish, Louisiana. It took effect at May 1, 2015, 1:00 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
May 1, 2015, 8:40 AM CDT (13:40 UTC)
In effect from
May 1, 2015, 1:00 PM CDT
Expired
May 4, 2015, 9:30 PM CDT
In force
3 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 28 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River near Glenmora (GLML1).

Action stage
12 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WGUS44 KLCH 011340
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
840 AM CDT FRI MAY 1 2015

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Calcasieu River Near Glenmora 

LAC079-020340-
/O.NEW.KLCH.FL.W.0047.150501T1800Z-150503T1800Z/
/GLML1.1.ER.150501T1800Z.150502T0600Z.150503T1200Z.NO/
840 AM CDT FRI MAY 1 2015

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River Near Glenmora.
* from this afternoon to Sunday afternoon...or until the warning is 
  cancelled.
* At  7:45 AM Friday the stage was 11.9 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage by this afternoon 
  and continue to rise to near 12.1 feet by early Saturday morning. 
  The river will fall below flood stage by Sunday morning.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
7 follow-up statements
929 
WGUS84 KLCH 020155
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
855 PM CDT FRI MAY 1 2015

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora 

LAC079-021555-
/O.EXT.KLCH.FL.W.0047.000000T0000Z-150504T0000Z/
/GLML1.1.ER.150501T1530Z.150502T0600Z.150503T1800Z.NO/
855 PM CDT FRI MAY 1 2015

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Calcasieu River Near Glenmora.
* until Sunday evening...or until the warning is cancelled.
* At  8:45 PM Friday the stage was 12.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.2 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  Sunday early afternoon.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
921 
WGUS84 KLCH 021533
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1033 AM CDT SAT MAY 2 2015

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River Near Glenmora 
  Sabine River Near Deweyville 

...The flood warning continues for the following rivers in Texas...

  Neches River Near Town Bluff 

LAC079-030533-
/O.EXT.KLCH.FL.W.0047.000000T0000Z-150505T1200Z/
/GLML1.1.ER.150501T1530Z.150503T0600Z.150505T0600Z.NO/
1033 AM CDT SAT MAY 2 2015

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Calcasieu River Near Glenmora.
* until Tuesday morning...or until the warning is cancelled.
* At  9:45 AM Saturday the stage was 12.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.5 feet by 
  early Sunday morning. The river will fall to below flood stage by
  early Tuesday morning.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC011-019-TXC351-361-030533-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-150507T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.150506T1200Z.NO/
1033 AM CDT SAT MAY 2 2015

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  The Sabine River Near Deweyville.
* until Wednesday evening...or until the warning is cancelled.
* At  9:45 AM Saturday the stage was 24.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC241-457-030533-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
1033 AM CDT SAT MAY 2 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Saturday the stage was 67.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 66.8 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
770 
WGUS84 KLCH 030154
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
854 PM CDT SAT MAY 2 2015

...The flood warning continues for the following rivers in 
Louisiana..
  Calcasieu River Near Glenmora 

LAC079-031554-
/O.CON.KLCH.FL.W.0047.000000T0000Z-150505T1200Z/
/GLML1.1.ER.150501T1530Z.150503T0600Z.150505T0600Z.NO/
854 PM CDT SAT MAY 2 2015

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* until Tuesday morning...or until the warning is cancelled.
* At  8:45 PM Saturday the stage was 12.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.5 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  early Tuesday morning.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
067 
WGUS84 KLCH 031450
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
950 AM CDT SUN MAY 3 2015

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora 

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville 
  Neches River Near Town Bluff 

LAC079-040450-
/O.EXT.KLCH.FL.W.0047.000000T0000Z-150507T1200Z/
/GLML1.1.ER.150501T1530Z.150503T1800Z.150507T0600Z.NO/
950 AM CDT SUN MAY 3 2015

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The Calcasieu River Near Glenmora.
* until Thursday morning...or until the warning is cancelled.
* At  8:45 AM Sunday the stage was 12.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.6 feet by this
  evening. The river will fall to below flood stage early Thursday 
  morning.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC011-019-TXC351-361-040450-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.000000T0000Z.NO/
950 AM CDT SUN MAY 3 2015

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  8:45 AM Sunday the stage was 24.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.2 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC241-457-040450-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
950 AM CDT SUN MAY 3 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  9:00 AM Sunday the stage was 67.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 67.3 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
802 
WGUS84 KLCH 040058
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
758 PM CDT SUN MAY 3 2015

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Calcasieu River Near Glenmora 
  Sabine River Near Deweyville 
  Neches River Near Town Bluff 

LAC079-041458-
/O.CON.KLCH.FL.W.0047.000000T0000Z-150507T1200Z/
/GLML1.1.ER.150501T1530Z.150504T0600Z.150507T0600Z.NO/
758 PM CDT SUN MAY 3 2015

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* until Thursday morning...or until the warning is cancelled.
* At  7:45 PM Sunday the stage was 12.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river is at a flat crest and will begin a slow fall 
  tomorrow afternoon. The river is not expected to fall below flood 
  until later in the week.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC011-019-TXC351-361-041458-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.000000T0000Z.NO/
758 PM CDT SUN MAY 3 2015

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Sunday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.2 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC241-457-041458-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
758 PM CDT SUN MAY 3 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Sunday the stage was 67.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 67.3 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
138 
WGUS84 KLCH 041435
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
935 AM CDT MON MAY 4 2015

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora 

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville 
  Neches River Near Town Bluff 

LAC079-050435-
/O.EXT.KLCH.FL.W.0047.000000T0000Z-150506T0000Z/
/GLML1.1.ER.150501T1530Z.150504T0015Z.150505T1800Z.NO/
935 AM CDT MON MAY 4 2015

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* until Tuesday evening...or until the warning is cancelled.
* At  8:45 AM Monday the stage was 12.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Tuesday afternoon.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC011-019-TXC351-361-050435-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.000000T0000Z.NO/
935 AM CDT MON MAY 4 2015

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  8:45 AM Monday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.2 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC241-457-050435-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
935 AM CDT MON MAY 4 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  9:00 AM Monday the stage was 67.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 67.4 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
033 
WGUS84 KLCH 050230
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
930 PM CDT MON MAY 4 2015

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville 
  Neches River Near Town Bluff 

LAC011-019-TXC351-361-051630-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.000000T0000Z.NO/
930 PM CDT MON MAY 4 2015

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  8:45 PM Monday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain steady between 24.0 and 24.2 feet 
  for the next several days. Additional rises may be possible 
  thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC241-457-051630-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
930 PM CDT MON MAY 4 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  9:00 PM Monday the stage was 67.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain between 67 and 68 feet for
  the next several days.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

LAC079-050300-
/O.CAN.KLCH.FL.W.0047.000000T0000Z-150506T0000Z/
/GLML1.1.ER.150501T1530Z.150504T0015Z.150505T0115Z.NO/
930 PM CDT MON MAY 4 2015

The Flood Warning is cancelled for
  The Calcasieu River Near Glenmora.
* At  8:45 PM Monday the stage was 12.0 feet.
* Fell below flood stage at  8:15 PM Monday.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 11.0 feet by 
  Wednesday morning.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 1, 6:51 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 1, 6:51 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
651 AM CDT FRI MAY 1 2015

.DISCUSSION...
FOR 12Z TAF ISSUANCE.

&&

.AVIATION...
PRETTY MUCH LOOKS LIKE A PERSISTENCE FORECAST THIS MORNING AS
FORECAST SOUNDINGS/TIME-HEIGHT SECTIONS CONTINUE TO INDICATE JUST
A LITTLE MOISTURE AROUND H8 WHICH SHOULD MAINTAIN VFR CONDITIONS
THROUGH THE PERIOD. MAINLY LIGHT WINDS ARE EXPECTED TO CONTINUE...
WITH THE DIRECTION SHIFTING FROM MORE WRLY OR NWRLY DURING THE DAY
TO NERLY TONIGHT AS A WEAK REINFORCING COOL FRONT DROPS THROUGH
THE FORECAST AREA.

25

&&

.PREV DISCUSSION... /ISSUED 346 AM CDT FRI MAY 1 2015/

DISCUSSION...A WEAK FRONTAL BOUNDARY NEAR THE AR AND LA BORDER
STRETCHES EAST ACROSS CENTRAL MS TO THE OUTER BANKS OF NC. THIS
WEAK BOUNDARY WILL SAG SOUTH TODAY AND MOVE OFF THE COAST
REINFORCING THE DRY SPRING WX IN PLACE OVER THE PAST COUPLE OF
DAYS. THIS WEAK BOUNDARY WILL LIFT BACK NORTH SATURDAY AS THE
RIDGE OF HIGH PRESSURE RESPONSIBLE FOR THE PLEASANT WEATHER MOVES
ACROSS THE MS VALLEY. THIS WILL START AN INCREASE IN SURFACE MOISTURE
AND CLOUD COVER DURING SATURDAY AND SUNDAY. A SHOWER OR TWO MAY
EVEN BE POSSIBLE SATURDAY AS THIS OCCURS, HOWEVER THE COVERAGE
WILL BE AROUND 10 PERCENT OR POSSIBLY LESS AND THEREFORE LEFT OUT
OF THE FORECAST FOR NOW. DEEPER MOISTURE WILL REMAIN LIMITED
THROUGH THE WEEKEND AS THE 500MB FLOW WILL REMAIN WEST TO NW. MONDAY
MOISTURE WILL INCREASE AS THE RIDGE MOVES FARTHER EAST AND A
SURFACE LOW DEVELOPS OVER THE PLAINS. ALSO EARLY NEXT WEEK AN
UPPER LOW WILL MOVE ACROSS SOUTHERN CA AND INTO CO. THIS WILL
CAUSE MOISTURE TO INCREASE FROM THE SOUTHERN STREAM ONCE AGAIN
WHICH WILL INCREASE CLOUDS AND RAIN CHANCES. WHILE THE UPPER LOW
KICKS OUT OF THE ROCKIES A TROUGH WILL DIG INTO THE WEST HALF OF
THE COUNTRY DURING THE EARLY TO MID WEEK PERIOD. THIS TROUGH WILL
LINGER THROUGH THE REMINDER OF THE WEEK KEEPING CLOUD COVER IN
PLACE AND RAIN CHANCES ELEVATED AS MULTIPLE UPPER DISTURBANCES
MOVE ACROSS THE PLAINS.

MARINE...HIGH PRESSURE WILL MOVE EAST OF THE REGION DURING THE
WEEKEND WHICH WILL TURN THE FLOW ONSHORE. A LIGHT TO MODERATE SE
FLOW WILL LINGER THROUGH MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  79  54  78  57 /   0   0   0   0
LCH  81  59  80  61 /   0   0  10  10
LFT  81  59  80  61 /   0   0  10   0
BPT  82  61  82  62 /   0   0  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 1, 3:58 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
358 AM CDT FRI MAY 1 2015

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-020900-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
358 AM CDT FRI MAY 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE EXPECTED TO RETURN TO THE AREA BY
MONDAY AFTERNOON WITH SCATTERED THUNDERSTORMS EXPECTED TUESDAY
THROUGH THE END OF THE COMING WEEK. NO SEVERE WEATHER IS EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

River Flood Warnings in Louisiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.